MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE
Model Number 204.828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, a patient had full body rash which began after an ankle fracture repair with one (1) 3.5 mm lcp one-third tubular plate and eight (8) 3.5 mm cortex screws.Allergy testing has confirmed the patient is allergic to indium (iii) chloride, a compound found in some metal alloys which maybe of the implants.No further information provided.This report is for one (1) 3.5mm cortex screw self-tapping 28mm this is report 3 of 9 for complaint pc-(b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 28MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13793175
Report Number2939274-2022-00903
Device Sequence Number3906814
Product Code HWC
UDI-Device Identifier10886982146328
UDI-Public(01)10886982146328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.828
Device Catalogue Number204.828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 CRTX SCR LOW PROF HD STPING/SD/10; 3.5 CRTX SCR LOW PROF HD STPING/SD/12; 3.5 CRTX SCR LOW PROF HD STPING/SD/14; 3.5 CRTX SCR LOW PROF HD STPING/SD/18; 3.5 CRTX SCR LOW PROF HD STPING/SD/20; 3.5MM CORTEX SCREW SELF-TAPPING 75MM; 3.5MM CORTEX SCREW SELF-TAPPING 75MM; ONE-THIRD TUBULAR PL COLLAR 7 HOLES/85
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown